Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 69, Number 230

All articles in this issue are freely accessible.

Can a finite element method perform arbitrarily badly?
Ivo Babuska and John E. Osborn.
Math. Comp. 69 (2000), 443-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648351
Computational scales of Sobolev norms with application to preconditioning
James H. Bramble, Joseph E. Pasciak and Panayot S. Vassilevski.
Math. Comp. 69 (2000), 463-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651742
A posteriori error estimation for variational problems with uniformly convex functionals
Sergey I. Repin.
Math. Comp. 69 (2000), 481-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1681096
The convergence of the cascadic conjugate-gradient method applied to elliptic problems in domains with re-entrant corners
Vladimir Shaidurov and Lutz Tobiska.
Math. Comp. 69 (2000), 501-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653982
Uniform $hp$ convergence results for the mortar finite element method
Padmanabhan Seshaiyer and Manil Suri.
Math. Comp. 69 (2000), 521-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642762
Adaptive multilevel methods in space and time for parabolic problems-the periodic case
J. B. Burie and M. Marion.
Math. Comp. 69 (2000), 547-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648359
Convergence rates to the discrete travelling wave for relaxation schemes
Hailiang Liu.
Math. Comp. 69 (2000), 583-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653958
Stability of Runge-Kutta methods for quasilinear parabolic problems
C. González and C. Palencia.
Math. Comp. 69 (2000), 609-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659851
Boundary element monotone iteration scheme for semilinear elliptic partial differential equations, Part II: Quasimonotone iteration for coupled systems
Goong Chen, Yuanhua Deng, Wei-Ming Ni and Jianxin Zhou.
Math. Comp. 69 (2000), 629-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651745
Semi-discretization of stochastic partial differential equations on $\mathbb{R}^{1}$ by a finite-difference method
Hyek Yoo.
Math. Comp. 69 (2000), 653-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654030
Uzawa type algorithms for nonsymmetric saddle point problems
James H. Bramble, Joseph E. Pasciak and Apostol T. Vassilev.
Math. Comp. 69 (2000), 667-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659867
The apolar bilinear form in geometric modeling
Gert Vegter.
Math. Comp. 69 (2000), 691-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654006
On the convergence of certain Gauss-type quadrature formulas for unbounded intervals
A. Bultheel, C. Díaz-Mendoza, P. González-Vera and R. Orive.
Math. Comp. 69 (2000), 721-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651743
A new summation method for power series with rational coefficients
Silvia Dassié, Marco Vianello and Renato Zanovello.
Math. Comp. 69 (2000), 749-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651749
Lattice computations for random numbers
Raymond Couture and Pierre L'Ecuyer.
Math. Comp. 69 (2000), 757-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651748
A modification of Shanks’ baby-step giant-step algorithm
David C. Terr.
Math. Comp. 69 (2000), 767-773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653994
Some polynomials over $\mathbb{Q}(t)$ and their Galois groups
Gene Ward Smith.
Math. Comp. 69 (2000), 775-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659835
Tables of curves with many points
Gerard van der Geer and Marcel van der Vlugt.
Math. Comp. 69 (2000), 797-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654002
New primitive $t$-nomials $(t = 3,5)$ over $GF(2)$ whose degree is a Mersenne exponent
Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto.
Math. Comp. 69 (2000), 811-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665959
Explicit resolutions of cubic cusp singularities
H. G. Grundman.
Math. Comp. 69 (2000), 815-825
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1651756
Salem numbers of negative trace
C. J. Smyth.
Math. Comp. 69 (2000), 827-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648407
On the solutions of a family of quartic Thue equations
Alain Togbé.
Math. Comp. 69 (2000), 839-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1648411
A parametric family of quintic Thue equations
István Gaál and Günter Lettl.
Math. Comp. 69 (2000), 851-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659855
Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes
Carter Bays and Richard H. Hudson.
Math. Comp. 69 (2000), 861-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651741
The third largest prime divisor of an odd perfect number exceeds one hundred
Douglas E. Iannucci.
Math. Comp. 69 (2000), 867-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651762